# SDR UIEA2017121902414

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,490 hours, 22,175 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224785
- Part serial: 271463
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR CABIN ALTITUDE AUTO 2.  REMOVED AND REPLACED THE OUTFLOW VALVE ACTUATOR AC MOTOR IAW AMM 21-31-05. OPS CHECKED OK. NO STATUS MESSAGE.
